JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AUTOMORPHISMS OF A WEYL-TYPE ALGEBRA I
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AUTOMORPHISMS OF A WEYL-TYPE ALGEBRA I
Choi, Seul-Hee;
  PDF(new window)
 Abstract
Every non-associative algebra L corresponds to its symmetric semi-Lie algebra with respect to its commutator. It is an interesting problem whether the equality $Aut{non}(L)
 Keywords
simple;non-associative algebra;semi-Lie algebra;automorphism;locally identity;annihilator;Jacobian conjecture;self-centralizing;
 Language
English
 Cited by
 References
1.
M. H. Ahmadi, K. -B. Nam, and J. Pakinathan, Lie admissible non-associative algebras, Algebra Colloquium, Vol. 12, No. 1, World Scientific, (March) 2005, 113-120 crossref(new window)

2.
A. A. Albert, Power-Associative Rings, Trans. Amer. Math. Soc. 64, 552-593 (1948) crossref(new window)

3.
S. H. Choi and K. -B. Nam, The Derivation of a Restricted Weyl Type Non- Associative Algebra, Hadronic Journal 28 (2005), no. 3, 287-295

4.
S. H. Choi and K. -B. Nam, Derivations of a restricted Weyl Type Algebra I, Accepted, Rocky Mountain Journal of Mathematics, 2005

5.
V. G. Kac, Description of Filtered Lie Algebra with which Graded Lie algebras of Cartan type are Associated, Izv. Akad. Nauk SSSR, Ser. Mat. Tom. 38 (1974), 832-834

6.
N. Kawamoto, A. Mitsukawa, K. -B. Nam, and M. -O. Wang, The automor- phisms of generalized Witt type Lie algebras, Journal of Lie Theory, 13 Vol(2), Heldermann Verlag, 2003, 571-576

7.
K. -B. Nam, On Some Non-Associative Algebras Using Additive Groups, Southeast Asian Bulletin of Mathematics, Vol. 27, Springer Verlag, 2003, 493-500

8.
K. -B. Nam and S. H. Choi, On Evaluation Algebras, SEAMS Bull Mathematics 29 (2005), no. 2, 381-385

9.
K. -B. Nam and S. H. Choi, On the Derivations of Non-Associative Weyl-type Algebras, Appear, Southeast Asian Bull. Math., 2005

10.
K. -B. Nam, Y. Kim and M. -O. Wang, Weyl-type Non-Associative Algebras I, IMCC Proceedings, 2004, SAS Publishers, 147-155

11.
K. -B. Nam and M. -O. Wang, Notes on Some Non-Associative Algebras, Journal of Applied Algebra and Discrete Structured, Vol 1, No. 3, 159-164

12.
A. N. Rudakov, Groups of Automorphisms of Infinite-Dimensional Simple Lie Algebras, Math. USSR-Izvestija 3 (1969), 707-722 crossref(new window)

13.
R. M. Santilli, An introduction to Lie-admissible algebras, Nuovo Cimento Suppl. 6 (1968), no. 1, 1225-1249 crossref(new window)

14.
R. D. Schafer, Introduction to nonassociative algebras, Dover, 1995, 128-138